# SDR 2004FA0000249

- Difficulty date: February 27, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N15143
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335027
- Aircraft time: 3,012 hours
- Engine: Lyc IO360A1A
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 63901038
- Condition: Misrouted
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LANDING GEAR (IN-TRANSIT) LIGHT CAME ON INTERMITTENTLY.  DURING TROUBLESHOOTING, FOUND FUEL FEED LINE FROM ELECTRIC PUMP TO ENGINE DRIVEN PUMP MISROUTED.  HOSE WAS BEING JAMMED BETWEEN NLG TIRE AND ENGINE MOUNT WHEN GEAR IS RETRACTED.  THIS CAUSED NLG TO INCOMPLETELY RETRACT, CAUSING UP-LIMIT SWITCH TO BE INTERMITTENT. REROUTED HOSE AND RIGGED GEAR PER MM. OPS CK OK.ENGINE MOUNT HAD BEEN REMOVED FOR REPAIR. WHEN IT WAS REINSTALLED, THE PART WAS PROBABLY NOT PUT BACK ON CORRECTLY AND NOT FOUND DURING POST MAINTENANCE INSPECTION. THERE IS NO WAY THE GEAR RIG CHECK WAS GOOD AFTER REINSTALLATION OF MOUNT.
